# SDR WX0A2023050131759

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 34,365 hours, 24,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 880441
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

""BAT/EPSU (10WL) FWD L;(12WL) EMER R;(13WL) AFT L"" MESSAGE ON EPSU TEST / REMOVED AND REPLACED EPSU BATTERY AT LOCATION 10WL,12WL,13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD"
